MAUDE Adverse Event Report: ZOLL RESPICARDIA, INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA, INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a preexisting medtronic crt-d.Patient was implanted with a remede device on (b)(6) 2023 with no cross talk between the devices noted and therapy activation occurred on (b)(6) 23.On (b)(6) 2023 patient had an rv lead integrity alert from medtronic crt-d.Patient was admitted to the hospital for evaluation and the remede device was put into monitor mode only (no therapy being given).On (b)(6) 2023 the remede representative and medtronic representative met at the patient's room to run testing.The medtronic representative adjusted the crt-d sensing lead and it felt comfortable.The ep requested and looked over the cxr to visually evaluate the integrity of the lead for any possible issues and did not see anything concerning.The remede device remained in monitor mode where the patient was discharged on (b)(6) 2023.On (b)(6) 2024 the patient was seen by the remede representative and medtronic representative at the physician office.Device testing was done with no concomitant interaction noted at this programmed therapy.The therapy was left on.On (b)(6) 2024 the remede representative was made aware the patient was having another rv lead integrity alert taking place.The patient went to the device clinic who were confident that it was not a lead issue, so they made changes to his alerts and will be seen in the clinical again on (b)(6) 2024 to do a more extensive crt-d device programmer to program around any possible cross talk/interation between the two devices.No inappropriate icd therapy was delivered to the patient at any time due to cross talk.
 
Additional Manufacturer Narrative
This 3500a form is an identical copy of failed 3500a form submission, report number 3009144-2024-00003 originally submitted on 02/23/2024.The original 3500a form failed at ack3 due to the following error: manufacturing number not valid.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA, INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24202904
Report Number3009144177-2026-00015
Device Sequence Number15905095
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/29/2024
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age88 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite